# SDR ZZDA070225140

- Difficulty date: February 25, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR LANYARD BROKEN (WHERE GIRT BAR SLIDES THROUGH LANYARD).  REPLACED LANYARD IAW MM 25-61-01.
